# SDR AALA200800344

- Difficulty date: February 16, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 23,288 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AT OVERHEAD RIGHT AND LEFT OVERWING EXIT DOORS INOPERATIVE.  RESEATED BATTERIES IN BATTERY PACK FOR EMERGENCY EXIT LIGHTS AT OVERHEAD RIGHT AND LEFT OVERWING EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
